# SDR USAA2009052991350

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03C10853030/004 - CRACK ON SHEAR TIE AT BS967 BETWEEN S6L TO S7L. REPAIRED SHEAR TIE AT BS967 BETWEEN S6L TO S7L IAW US AIRWAYS EA 101197.
